# SDR OZCA20150605015

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N611BC
- Make and model: Saab 340B
- Aircraft serial: 340A060
- Aircraft time: 42,079 hours, 42,209 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Test Switch
- Part number: 7239044503
- Part serial: 0059
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LOW RT PROP RPM.  TROUBLE SHOT PROBLEM, FOUND RT PROPELLER OVER SPEED SWITCH STUCK IN RT POSITION BY PANEL GUARD COVER.  R & R TEST 2 PANEL ASSEMBLY IAW MM.  OPERATIONAL CHECKED SATISFACTORY.
